# SDR SWIA201232442

- Difficulty date: December 17, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 31,698 hours, 45,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST STRIP OF EMERGENCY FLOOR LIGHTING DOES NOT ILLUMINATE.  (FLT 5440)  REPLACED FUSE F0031.
